# SDR AALA20111108TUL07

- Difficulty date: November 3, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 48,070 hours, 5,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 FLIGHT DECK DOOR LIGHT INOPERATIVE.  REPLACED BALLAST FOR FLIGHT DECK LIGHT AT LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
